# SDR UA2R1105

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90
- Aircraft serial: LJ1968
- Aircraft time: 207 hours, 153 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010151
- Part serial: A6236
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WAS REJECTED BY NDT SHOP DUE TO A CRACK IN TIE BOLT HOLE.
